# SDR UALA2013032501814

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 66,513 hours, 9,482 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 103
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY DISCHARGED.  MAIN BATTERY DISCHARGING OR HOT BATTERY BUSS NOT POWERED.  REPLACED MAIN BATTERY CHARGER AS PER AMM, INSTALLATION TEST PASSED.
